Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a nurse practitioner concerning an 18 year old female with a history of drug reaction/allergy to VICODIN who on 27 Nov 2006 was vaccinated with first dose of HPV vaccine injection into left arm. Concomitant therapy included influenza virus vaccine (unspecified) injection also administered the same day on 27 Nov 2006 into her left arm, YASMIN, Minocycline. On 28 Nov 2006, the patient experienced tingling, swelling, and redness in her left arm and hand. She also experienced swelling and redness in her right hand thumb, and some soreness in her chest and upper body area. The patient sought medical attention. No diagnostic tests were performed. Additional information was obtained from the nurse practitioner via phone call. The patient was vaccinated with HPV vaccine and a flu vaccine on 27 Nov 2006 in her left arm by her primary care physician. The patient was seen in her clinic less than 24 hours later experiencing swelling and numbness of fingers, and chest wall discomfort. The patient was seen for follow upon 29 Nov 2006 and all symptoms had resolved. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166